International Journal of Applied Mathematics and Theoretical Physics

Volume 2, Issue 3, July 2016

  • Anyons in Three Dimensions with Geometric Algebra

    Alexander Soiguine

    Issue: Volume 2, Issue 3, July 2016
    Pages: 21-27
    Received: 11 July 2016
    Accepted: 29 July 2016
    Published: 5 September 2016
    DOI: 10.11648/j.ijamtp.20160203.11
    Abstract: Even though it has been almost a century since quantum mechanics planted roots, the field has its share of unresolved problems. Could this be the result of a wrong mathematical structure providing inadequate understanding of the quantum phenomena [1]? Part of the problem is that the terms “state”, “observable”, “measurement” require a clear unambig... Show More